Peter W. Bates
Title
Cited by
Cited by
Year
Traveling waves in a convolution model for phase transitions
PW Bates, PC Fife, X Ren, X Wang
Archive for Rational Mechanics and Analysis 138 (2), 105-136, 1997
5631997
Convergence of the Cahn-Hilliard equation to the Hele-Shaw model
ND Alikakos, PW Bates, X Chen
Archive for rational mechanics and analysis 128 (2), 165-205, 1994
4081994
Invariant manifolds for semilinear partial differential equations
PW Bates, CKRT Jones
Dynamics reported, 1-38, 1989
3381989
Random attractors for stochastic reaction–diffusion equations on unbounded domains
PW Bates, K Lu, B Wang
Journal of Differential Equations 246 (2), 845-869, 2009
3202009
Attractors for stochastic lattice dynamical systems
PW Bates, H Lisei, K Lu
Stochastics and Dynamics 6 (01), 1-21, 2006
2642006
Slow motion for the Cahn-Hilliard equation in one space dimension
N Alikakos, PW Bates, G Fusco
Journal of differential equations 90 (1), 81-135, 1991
2551991
Attractors for lattice dynamical systems
PW Bates, K Lu, B Wang
International Journal of Bifurcation and Chaos 11 (01), 143-153, 2001
2362001
Social capital, social inclusion and services for people with learning disabilities
P Bates*, FA Davis
Disability & Society 19 (3), 195-207, 2004
2332004
A Discrete Convolution Model¶ for Phase Transitions
PW Bates, A Chmaj
Archive for Rational Mechanics and Analysis 150 (4), 281-368, 1999
2271999
An integrodifferential model for phase transitions: stationary solutions in higher space dimensions
PW Bates, A Chmaj
Journal of statistical physics 95 (5), 1119-1139, 1999
2081999
The dynamics of nucleation for the Cahn–Hilliard equation
PW Bates, PC Fife
SIAM Journal on Applied Mathematics 53 (4), 990-1008, 1993
1921993
Existence and persistence of invariant manifolds for semiflows in Banach space
PW Bates, K Lu, C Zeng
American Mathematical Soc., 1998
1711998
Traveling waves of bistable dynamics on a lattice
PW Bates, X Chen, AJJ Chmaj
SIAM Journal on Mathematical Analysis 35 (2), 520-546, 2003
1562003
Existence, uniqueness and stability of the stationary solution to a nonlocal evolution equation arising in population dispersal
PW Bates, G Zhao
Journal of mathematical analysis and applications 332 (1), 428-440, 2007
1472007
Equilibria with many nuclei for the Cahn–Hilliard equation
PW Bates, G Fusco
Journal of Differential Equations 160 (2), 283-356, 2000
1422000
Multi-spike stationary solutions of the Cahn-Hilliard equation in higher-dimension and instability
PW Bates, EN Dancer, J Shi
Advances in Differential Equations 4 (1), 1-69, 1999
1371999
On some nonlocal evolution equations arising in materials science
PW Bates
Nonlinear dynamics and evolution equations 48, 13-52, 2006
1362006
Minimal molecular surfaces and their applications
PW Bates, GW Wei, S Zhao
Journal of Computational Chemistry 29 (3), 380-391, 2008
1302008
Periodic traveling waves and locating oscillating patterns in multidimensional domains
N Alikakos, P Bates, X Chen
Transactions of the American Mathematical Society 351 (7), 2777-2805, 1999
1231999
Spectral comparison principles for the Cahn-Hilliard and phase-field equations, and time scales for coarsening
PW Bates, PC Fife
Physica D: Nonlinear Phenomena 43 (2-3), 335-348, 1990
1081990
The system can't perform the operation now. Try again later.
Articles 1–20